# SDR C2XA08SH071

- Difficulty date: May 3, 2008
- Submitted: May 3, 2008
- Operation: Air carrier
- Aircraft: N13133
- Make and model: Emb EMB-145XR
- Aircraft serial: 145712
- Aircraft time: 9,381 hours, 5,017 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: 14590016013
- Condition: Migrated
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SERVICE DOOR MAIN HINGE MECH HAS MIGRATED HAT BUSHING AT HINGE TO DOOR ATTACH POINT.  MX REPAIRED SERVICE DOOR MAIN HINGE IAW EC5240-01036.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
